Osteomol 665 paracetamol (Panadol osteo Generic)
Osteomol 665 Paracetamol provides relief of persistent pain associated with Osteoarthritis.
Osteomol 665 Paracetamol are capsule shaped tablets, making them easier to swallow with water.
The paracetamol in Osteomol 665 Paracetamol is released in 2 stages. The first stage provides a immediate release for rapid relief followed by the second stage which provides a slow release over the balance of the eight hour period to provide prolonged pain relief.
Osteomol 665 Paracetamol also provides relief of pain associated with muscle aches and pains.
Osteomol 665 Paracetamol tablets contain 665mg of paracetamol as the active ingredient in a modified release tablet.
Osteomol 665 Paracetamol is gluten, lactose and sugarfree.
Each tablet contains: Paracetamol 665mg
Maximum of 6 tablets in 24 hours